| Model Number |
BF-XP190 |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the videoscope had screen outages (intermittent image) the issue was observed during service / maintenance (not in a clinical setting).There were no reports of patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection where the reported failure was reproduced.Based on the results of the investigation, a root cause could not be identified.The most probable cause of this complaint is traced to component failure which is expected or random component failure without any design or manufacturing issue, due to a degradation problem identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
There is no new information provided by the customer.